MathSciNet Relay Station
MathSciNet bibliographic data
MR3065423 54H25
Ahmed, M. A.; Zeyada, F. M.; Hassan, G. F. Fixed point theorems in generalized types of dislocated metric spaces and its applications. Thai J. Math. 11 (2013), no. 1, 67–73.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement